# SDR CA160301008

- Difficulty date: February 6, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A68
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Condition: Damaged
- Location: Power Section
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE FLIGHT, THE CREW NOTICED RGB CHIP DETECTOR WARNING THEN WAS NOTICED AGB CHIP DETECTOR WARNING WITH STRONG VIBRATION AND LOW OIL PRESSURE 10 PSI. THE PILOT REDUCED THE POWER AND THE OIL PRESSURE INCREASED AROUND 20 PSI, WITH THIS CONDITION THE PILOT MANAGED TO LAND SAFELY.  GROUND TROUBLESHOOTING REVEALED METALLIC DEBRIS IN OIL FILTER, CHIP DETECTOR AND TORQUE PROBE.  THE ENGINE WAS SPLIT AT THE C-FLANGE AND THE POWER TURBINE IMPACTED THE PT STATOR T/E FROM A SUSPECTED ROTOR SHIFT DUE TO BEARING DISTRESS.  ENGINE WILL BE SENT FOR INVESTIGATION.
